Alert archive / Minnesota / River Flood Warnings in 2011
River Flood Warning 157, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Jul 27, 2011, 2:49 PM CDT for Rock County, Minnesota; Minnehaha County, South Dakota. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2011, 2:49 PM CDT (19:49 UTC)
- Expired
- Jul 28, 2011, 10:17 AM CDT
- In force
- 19 hr
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
Counties Rock County, MN, Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 19 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Split Rock Creek below Jasper (JSPM5).
- Action stage
- 89 ft
- Minor stage
- 91 ft
- Moderate stage
- 94 ft
- Major stage
- 96 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06482540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
353
WGUS43 KFSD 271949
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
249 PM CDT WED JUL 27 2011
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...SOUTH DAKOTA...
SPLIT ROCK CREEK BELOW JASPER
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
RUNOFF FROM VERY HEAVY RAINS TUESDAY NIGHT HAVE CAUSED MINOR FLOODING
ALONG PORTIONS OF SPLIT ROCK CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
MNC133-SDC099-282349-
/O.NEW.KFSD.FL.W.0157.110727T1949Z-000000T0000Z/
/JSPM5.1.ER.110727T1558Z.110727T1915Z.000000T0000Z.UU/
249 PM CDT WED JUL 27 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE SPLIT ROCK CREEK BELOW JASPER.
* UNTIL FURTHER NOTICE.
* AT 02PM WEDNESDAY THE STAGE WAS 91.5 FEET.
* FLOOD STAGE IS 91.0 FEET.
* AT STAGES NEAR 91.0 FEET...THE LOWER BANKS ON THIS STRETCH OF THE
CREEK ARE OVERTOPPED. THE LOW WATER CROSSING ON 250TH STREET AT
THE MN/SD STATE LINE IS FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 91.51 WED 2 PM 92.9 SUN JUL 171 follow-up statement
130
WGUS83 KFSD 281517
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 AM CDT THU JUL 28 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MINNESOTA...SOUTH DAKOTA...
SPLIT ROCK CREEK BELOW JASPER
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
MNC133-SDC099-281547-
/O.CAN.KFSD.FL.W.0157.000000T0000Z-110728T1517Z/
/JSPM5.1.ER.110727T1558Z.110727T2145Z.110728T0730Z.UU/
1017 AM CDT THU JUL 28 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SPLIT ROCK CREEK BELOW JASPER.
* AT 09AM THURSDAY THE STAGE WAS 90.4 FEET.
* FLOOD STAGE IS 91.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON WEDNESDAY
JULY 27.
* AT STAGES NEAR 91.0 FEET...THE LOWER BANKS ON THIS STRETCH OF THE
CREEK ARE OVERTOPPED. THE LOW WATER CROSSING ON 250TH STREET AT
THE MN/SD STATE LINE IS FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 90.40 THU 9 AM 92.1 MON JUL 18What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jul 27, 4:47 AM CDT, 10 hours 2 minutes earlier.
Area forecast discussion, Jul 27, 4:47 AM CDT, 10 hours 2 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 447 AM CDT WED JUL 27 2011 .DISCUSSION... STRONG UPPER LEVEL JET ACROSS NORTH DAKOTA WILL CONTINUE TO SLOWLY MOVE EAST THROUGH THE NEXT 48 HOURS AND ALLOWING A WEAK WIND SHIFT LINE/COLD FRONT TO MOVE SOUTH OF THE AREA. CONVECTIVE PARAMETERIZATIONS WITHIN THE VARIOUS MODELS CONTINUE TO PRODUCE DIVERGING SOLUTIONS AFTER ABOUT 18 HOURS. WHICH PERSISTS INTO THURSDAY NIGHT AND FRIDAY. HAVE GENERALLY FOLLOWED THE ECMWF FOR THE FORECAST AS ITS CONVECTIVE SCHEME SEEMS TO HAVE THE LEAST INFLUENCE ON HOW SURFACE FEATURES EVOLVED. TWO CONVECTIVE COMPLEXES OVER THE AREA WILL MOVE THROUGH EARLY THIS MORNING. THIS WILL LIKELY STILL BE OVER PORTIONS OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA AROUND 12Z AND THEN GRADUALLY MOVE EAST. HOWEVER...WITH THE BOUNDARY STILL WEST OF THE JAMES RIVER...CANNOT RULE OUT SCATTERED SHOEWRS AND THUNDERSTORMS DEVELOP AHEAD OF THE BOUNDARY THROUGH THE MORNING. THEREFORE...KEPT SOME LOWER POPS OVER MUCH OF SOUTHEAST SOUTH DAKOTA THROUGH 15Z WITH A GRADUAL DECREASE IN POPS BY EARLY AFTERNOON. EXPECT THAT WHILE SKIES WILL BE MOSTLY CLOUDY...ENOUGH BREAKS SHOULD OCCUR TO WARM TEMPERATURES DURING THE LATE MORNING AND EARLY AFTERNOON WELL INTO THE 80S WITH A FEW AREAS REACHING 90. THE BOUNDARY WILL MOVE EAST OF I29 AROUND NOON AND IS EXPECTED TO BE OVER NORTHWEST IOWA BY MID TO LATE AFTERNOON WHERE DEW POINTS WILL AGAIN RISE WELL INTO THE 70S. THIS WILL BE JUST AS ANOTHER WEAK UPPER LEVEL WAVE MOVES INTO THE AREA AND WHILE THE MID LEVEL LAPSE RATES ARE RATHER MARGINAL...LESS THAN 7 C/KM...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF THE BOUNDARY LATER THIS AFTERNOON. THIS STORMS SHOULD MOVE SOUTHEAST THROUGH THE EVENING AND LIKELY BE SOUTH AND EAST OF THE AREA BY MIDNIGHT. WHILE CANNOT COMPLETELY RULE OUT SEVERE WEATHER...THE NEAR MOIST ADIABATIC LAPSE RATE AND VERY WARM AIR ALOFT IS NOT FAVORABLE FOR VERY LARGE HAIL AND WOULD OCCUR WITH THE INITIAL STORM DEVELOPMENT LATE THIS AFTERNOON. HIGH PRESSURE WILL SET UP OVER THE EASTERN DAKOTAS LATER TONIGHT AND ALLOW SOUTHEAST FLOW TO RETURN MOISTURE BACK INTO CENTRAL SOUTH DAKOTA AFTER MIDNIGHT. WITH THE RIGHT ENTRANCE REGION OF THE JET OVER THIS AREA AND THE 850 MB FRONT SET UP NEAR THE NEBRASKA BORDER...EXPECT THAT SCATTERED STORMS WILL DEVELOP WEST OF THE MISSOURI RIVER AND MAY MOVE INTO SOUTH CENTRAL SD TOWARD DAWN ON THURSDAY. WITH 850 MB FRONT AND RIGHT ENTRANCE REGION OF THE JET STREAK WILL BE COINCIDENT FOR MUCH OF THURSDAY AND THIS WILL LEAD TO AN INCREASING CHANCE FOR THUNDERSTORMS...FOR IN SOUTH CENTRAL SD AND THE JAMES VALLEY AND THEN AS THE DAY PROGRESS THIS CHANCE WILL SPREAD TOWARD SIOUX CITY. AS THE UPPER JET MOVE EAST THURSDAY EVENING...THE 850 MB FRONT WILL MOVE SOUTH AND THE THREAT OF THUNDERSTORMS SHOULD END SOMETIME AFTER MIDNIGHT IN THE MISSOURI VALLEY. HIGH PRESSURE WILL MOVE INTO SOUTHERN MINNESOTA ON FRIDAY ALLOWING SOUTEAST FLOW TO GRADUALLY DEVELOP ACROSS THE AREA. WHILE THE INCREASING MOISTURE WILL LEAD TO AN INCREASE IN INSTABILITY...DO NOT EXPECT CONVECTION TO DEVELOP. BUT IT WILL BE THE BEGINNING OF ANOTHER WARMING TREND. HIGHS ON FRIDAY AND AS THE RIDGE BUILDS OVER THE WEEKDN...THEY WILL WARM INTO THE 90S OVER MUCH OF SOUTHEAST SD...NORTHEAST NEBRASKA...AND NORTHWEST IOWA. WITH THE HEAT...DEW POINTS ARE EXPECTED TO RISE WELL INTO THE 70S BY SATURDAY RESULTING IN HEAT INDICES OVER 100 DEGREES. THERE WILL ALSO BE A SLIGHT CHANCE OF NIGHTTIME THUNDERSTORMS FRIDAY NIGHT WEST OF THE JAMES RIVER. SATURDAY NIGHT...WHILE THERE IS A CHANCE OF STORMS ACROSS THE ENTIRE AREA...THE BEST CHANCE WILL BE NEAR HIGHWAY 14 IN FROM HURON TO MARSHALL. && .AVIATION... DUE TO ON GOING THREAT FOR FLASH FLOODING...AN AVIATION DISCUSSION WILL BE ADDED LATER THIS MORNING. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jul 27, 12:03 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO IN DAYS 2-7 SEGMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1203 PM CDT WED JUL 27 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-281200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1203 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN THE EARLY AFTERNOON...EAST OF A LINE FROM YANKTON TO SIOUX FALLS TO MARSHALL MINNESOTA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. BY MID TO LATE AFTERNOON...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF NORTHWEST IOWA AND FAR NORTHEAST NEBRASKA. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS BETWEEN 3 PM AND 8 PM COULD PRODUCE HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO 60 MPH. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT IN SOUTH CENTRAL SOUTH DAKOTA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. FLOODING... MINOR FLOODING WILL CONTINUE ALONG LITTLE SIOUX RIVER THROUGH THE END OF THE WEEK. MODERATE TO MAJOR FLOODING IS EXPECTED TO CONTINUE ON THE JAMES RIVER UNTIL FURTHER NOTICE. HEAVY RAIN IN THE BIG SIOUX BASIN WILL ALSO CAUSE MINOR FLOODING IN PORTIONS OF LOWER BIG SIOUX RIVER LATER THIS WEEK. HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO LATE SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX CITY. THE HIGH FLOWS ON THE MISSOURI RIVER WILL ALSO CAUSE FLOODING ON THE BIG SIOUX RIVER NEAR SIOUX CITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY SOUTHWEST OF A LINE FROM BROOKINGS TO SPIRIT LAKE. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. TEMPERATURES IN THE 90S COMBINED WITH DEW POINTS OVER 70 DEGREES ARE POSSIBLE SATURDAY THROUGH MONDAY. THIS COULD RESULT IN HEAT INDICES OVER 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE FROM 3 PM TO 8 PM SOUTHEAST OF A LINE FROM PONCA NEBRASKA TO SPENCER IOWA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 27, 10:56 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1056 AM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 12 N WESSINGTON 44.62N 98.65W
07/26/2011 E60.00 MPH BEADLE SD TRAINED SPOTTER
0843 PM TSTM WND GST 5 WSW WOLSEY 44.38N 98.56W
07/26/2011 E60.00 MPH BEADLE SD TRAINED SPOTTER
0845 PM TSTM WND GST SSE WOLSEY 44.41N 98.47W
07/26/2011 E60.00 MPH BEADLE SD TRAINED SPOTTER
WINDS ESTIMATED AT 60 MPH KNOCKED SOME SMALL BRANCHES
DOWN FROM TREES IN SPOTTERS YARD.
0852 PM TSTM WND GST HURON 44.36N 98.22W
07/26/2011 M70.00 MPH BEADLE SD ASOS
0912 PM TSTM WND GST YALE 44.43N 97.99W
07/26/2011 E70.00 MPH BEADLE SD TRAINED SPOTTER
1010 PM TSTM WND GST 11 SW WESSINGTON SPRING 43.98N 98.74W
07/26/2011 E60.00 MPH JERAULD SD TRAINED SPOTTER
1025 PM TSTM WND GST 3 ESE LANE 44.06N 98.37W
07/26/2011 E70.00 MPH JERAULD SD TRAINED SPOTTER
1105 PM TSTM WND GST 3 ENE CARTHAGE 44.19N 97.65W
07/26/2011 E60.00 MPH MINER SD TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH WITH HEAVY
RAIN AND FREQUENT LIGHTNING.
1205 AM TSTM WND GST 2 W SALEM 43.73N 97.43W
07/27/2011 E60.00 MPH MCCOOK SD TRAINED SPOTTER
1235 AM TSTM WND GST 6 NNE HUMBOLDT 43.72N 97.01W
07/27/2011 E60.00 MPH MINNEHAHA SD TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH KNOCKED DOWN
2 TO 3 INCH DIAMETER TREE BRANCHES. HEAVY RAIN
ACCOMPANIED THE STORM.
0410 AM FLASH FLOOD 3 ESE SIOUX FALLS 43.53N 96.67W
07/27/2011 MINNEHAHA SD NWS EMPLOYEE
WATER REPORTED OVER CURB AND SIDEWALK ON SOUTHEAST SIDE
OF SIOUX FALLS.
0430 AM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
07/27/2011 MINNEHAHA SD BROADCAST MEDIA
NUMBEROUS CITY STREETS UNDERWATER AND IMPASSABLE
0432 AM FLASH FLOOD 4 WSW SIOUX FALLS 43.52N 96.80W
07/27/2011 MINNEHAHA SD PUBLIC
3.70 INCHES OF RAIN IN SOUTHWEST SIOUX FALLS IN LESS THAN
2 HOURS.
0441 AM FLASH FLOOD SIOUX FALLS 43.54N 96.73W
07/27/2011 MINNEHAHA SD BROADCAST MEDIA
SIGNIFICANT URBAN FLOODING IN SIOUX FALLS. SEVERAL CARS
STRANDED. POLICE AND RESCUE HAD DIFFICULTY REACHING
STRANDED MOTORISTS.
0500 AM FLASH FLOOD 3 SE SIOUX FALLS 43.51N 96.69W
07/27/2011 MINNEHAHA SD NWS EMPLOYEE
4.95 INCHES OF RAIN
0629 AM FLASH FLOOD 3 SE SIOUX FALLS 43.51N 96.68W
07/27/2011 MINNEHAHA SD NWS EMPLOYEE
5.75 INCHES OF RAIN IN SOUTHEAST SIOUX FALLS. 41ST STREET
AND BAHNSON AVENUE WITH WATER OVER THE CURB.
0713 AM HEAVY RAIN SIOUX FALLS 43.54N 96.73W
07/27/2011 M3.74 INCH MINNEHAHA SD PUBLIC
LOCATED AT WEST 12TH STREET AND KIWANIS AVE
0713 AM HEAVY RAIN 1 SE TEA 43.44N 96.82W
07/27/2011 M2.40 INCH LINCOLN SD TRAINED SPOTTER
&&
SUMMARY OF SEVERE WEATHER AND FLASH FLOODING REPORTS FROM LAST NIGHT.
JHThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:17 AM CDT | Flash Flood Warning | FSD | Nobles, Rock | 2 hr |
| Jul 27, 5:02 AM CDT | Flash Flood Warning | FSD | Cottonwood, Jackson, Murray, Nobles | 3 hr |
| Jul 26, 8:07 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 38 min |
| Jul 26, 8:41 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 49 min |
| Jul 26, 9:02 PM CDT | Tornado Warning | FSD | Beadle | 14 min |
| Jul 26, 9:23 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Kingsbury, Miner, Sanborn | 36 min |
| Jul 26, 10:03 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld | 42 min |
| Jul 26, 10:18 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Jerauld, Miner, Sanborn | 42 min |
| Jul 26, 10:54 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Brookings, Kingsbury, Lake, Miner, Sanborn | 40 min |
| Jul 26, 11:42 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Minnehaha | 33 min |
| Jul 27, 12:16 AM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 44 min |
| Jul 27, 3:56 AM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jul 27, 7:02 AM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jul 27, 9:39 AM CDT | River Flood Warning | FSD | Lincoln, Union | 3 days |
| Jul 27, 9:39 AM CDT | River Flood Warning | FSD | Union | 4 days |
Nearby
River Flood Warnings in Minnesota, 2011River Flood Warnings in South Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.